# SDR DALA2025101707619

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 95,754 hours, 12,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 3473
- Condition: Broken
- Location: Zone 200
- Part time: 94,452 hours, 12,355 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3307 SEATS 37AB, 43AB, 47JH, 31JH & 20JH-22JH EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPAIRED PER A330 AMM 33-51. (7979809)
